# SDR ASAA0210384

- Difficulty date: December 9, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: 65522637
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURNG SCHEDULED C-CHECK, FOUND NR 2 ENGINE COWL LONGERON AT NACELLE STATION 154-184, CORRODED. REMOVED AND REPLACED NR 2 ENGINE COWL LONGERON PER SRM.  (M)
